# SDR COMA0010026

- Difficulty date: February 16, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N247CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120225
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D36604001
- Condition: Discharged
- Location: Cabin
- Part time: 17,297 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

5 EXIT LIGHTS ON FLOOR AND 1 ON OVERHEAD ARE INOPERABLE.  REPLACED THE NR 1 AND NR 2 EMERGENCY BATTERIES.
